MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that the report of microscope-integrated display was causing the reduced view/light through the scope and because of that it was out of the scope in the right eye of a patient, during cataract surgery.The patient ended up needing anterior vitrectomy and lens was implanted.
 
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.The sales account manager who performed a demo with a health care professional lodged the complaint as the surgeon had never mentioned reduced light/view with the lx three until the device was put in the stack.Root cause could be identified as customer dissatisfaction.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17937715
Report Number3010300699-2023-00012
Device Sequence Number6671647
Product Code HLG
UDI-Device Identifier00380659982705
UDI-Public00380659982705
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION, OZIL HANDPIECE.; LUXOR OPHTHALMIC MICROSCOPES.; VERION LINK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown